Use Promo Code: "FREESHIPPING" for all Orders Over $30

Allergy Relief sunmark 10 mg Strength Tablet 14 per Box

$6.28 $4.69

Allergy Relief sunmark 10 mg Strength Tablet 14 per Box

Product's Features:
sunmark 24 Hour All Day Allergy Tablets Active Ingredient: Per Tablet: Cetirizine HCl 10 mg Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Indoor and outdoor allergies. Gluten free. Compare to active ingredient in ZYRTEC. Not Made With Natural Rubber Latex. Packaged: 14 Per Box ZYRTEC is a registered trademark of McNEIL-PPC, Inc.
Manufacturer's Part Number: 2211290



Cruz Medical Supplies BBB Business Review